# SDR AALA201802209034

- Difficulty date: February 16, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 10,389 hours, 3,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD FLASHLIGHT SEAL BROKEN, FLASHLIGHT INOPERATIVE. REPLACED BATTERY PACK ON LEFT HAND FORWARD FLASHLIGHT AND INSTALLED SECURITY SEAL PER AMM 25-64-00.
